Features and Specifications:
- SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
- HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
- ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
- CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
- ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
- More features
Get Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count at the best price available today.
Best Review Of BestMassage Black Reiki Portable Massage Table, have the same table in Burgundy, Cream, Blue, Purple and Pink
Check out these product review articles
Click here for more great reviews
Find Cheap Skip Hop Zoo Little Kid and Toddler Safety Harness Backpack, Eureka Unicorn
Upper & Lower Serger Knife Brother 929D 1034D 3034D Viking #XB0563001&X77683001 Cheapest Prices